# SDR QXEA000152

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Malfunctioned
- Location: Row 6 - 8
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- VERY STRONG ELECTRICAL ODOR IN ROWS 6, 7, AND 8.  REMOVED AND REPLACED LIGHT FIXTURE.  OPERATIONAL CHECKS GOOD.
